# SDR AALA200801639

- Difficulty date: June 17, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 45,215 hours
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 947F9453
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T2361/17JUN ORD TO DFW.  CREW REPORTED LOSS OF RT AC BUD POWER AND RT ENGINE DRIVEN GENERATOR WOULD NOT HOLD A LOAD.  LANDED STL WITHOUT INCIDENT.  REPLACED GENERATOR CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
